Alert archive / Texas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 22, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 19, 2013, 11:51 PM CDT for Blanco County, Comal County, Hays County, Texas. It was in force for 39 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 19, 2013, 11:51 PM CDT (04:51 UTC)
- Expired
- Mar 20, 2013, 12:30 AM CDT
- In force
- 39 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Blanco County, TX, Comal County, TX, Hays County, TX
The radar
The Austin/San Antonio radar (KEWX), 36 km from the middle of the area, began a volume at 04:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 19, 11:58 PM CDT | HAIL 0.25 | 5 Wnw Wimberley, TX | |
| Mar 20, 12:25 AM CDT | HAIL 1 | 7 W San Marcos, TX | HAIL STONES COVERED THE GROUND. |
| Mar 20, 12:30 AM CDT | HAIL 1 | 7 Sse Wimberley, TX | |
| Mar 20, 12:40 AM CDT | HAIL 1 | San Marcos, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 19, 5:47 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 4.9 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 268 J/kg
- Mixed-layer CIN
- -399 J/kg
- Mixed-layer LCL
- 943 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
485 WUUS54 KEWX 200451 SVREWX TXC031-091-209-200530- /O.NEW.KEWX.SV.W.0022.130320T0451Z-130320T0530Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1151 PM CDT TUE MAR 19 2013 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL BLANCO COUNTY... NORTHEASTERN COMAL COUNTY... SOUTHERN HAYS COUNTY... * UNTIL 1230 AM CDT. * AT 1148 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR PAYTON...OR 9 MILES EAST OF BLANCO...AND MOVING SOUTHEAST AT 35 MPH. * SOME LOCATIONS IN THE WARNING INCLUDE WOODCREEK...WIMBERLEY...SAN MARCOS AND KYLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT WEDNESDAY MORNING FOR SOUTH CENTRAL TEXAS. && LAT...LON 3004 9782 2981 9797 3004 9840 3019 9830 TIME...MOT...LOC 0451Z 298DEG 29KT 3007 9825 $$
3 follow-up statements
267 WWUS54 KEWX 200506 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1206 AM CDT WED MAR 20 2013 TXC031-200516- /O.CAN.KEWX.SV.W.0022.000000T0000Z-130320T0530Z/ BLANCO TX- 1206 AM CDT WED MAR 20 2013 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL BLANCO COUNTY IS CANCELLED... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT WEDNESDAY MORNING FOR SOUTH CENTRAL TEXAS. LAT...LON 3000 9830 3016 9823 3004 9782 2981 9797 TIME...MOT...LOC 0506Z 298DEG 29KT 3001 9813 $$ TXC091-209-200530- /O.CON.KEWX.SV.W.0022.000000T0000Z-130320T0530Z/ HAYS TX-COMAL TX- 1206 AM CDT WED MAR 20 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT FOR NORTHEASTERN COMAL AND SOUTHERN HAYS COUNTIES... AT 1201 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR WOODCREEK...OR NEAR WIMBERLEY...MOVING SOUTHEAST AT 35 MPH. SOME LOCATIONS IN THE WARNING AREA INCLUDE HAYS CITY...MOUNTAIN CITY...SAN MARCOS AND KYLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT WEDNESDAY MORNING FOR SOUTH CENTRAL TEXAS. && LAT...LON 3000 9830 3016 9823 3004 9782 2981 9797 TIME...MOT...LOC 0506Z 298DEG 29KT 3001 9813 $$
279 WWUS54 KEWX 200519 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1219 AM CDT WED MAR 20 2013 TXC091-209-200530- /O.CON.KEWX.SV.W.0022.000000T0000Z-130320T0530Z/ HAYS TX-COMAL TX- 1219 AM CDT WED MAR 20 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT FOR NORTHEASTERN COMAL AND CENTRAL HAYS COUNTIES... AT 1215 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR WIMBERLEY...MOVING SOUTHEAST AT 35 MPH. SOME LOCATIONS IN THE WARNING AREA INCLUDE MOUNTAIN CITY...SAN MARCOS AND KYLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT WEDNESDAY MORNING FOR SOUTH CENTRAL TEXAS. && LAT...LON 2996 9822 3011 9809 3004 9782 2981 9797 TIME...MOT...LOC 0519Z 298DEG 29KT 2996 9802 $$
960 WWUS54 KEWX 200528 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1228 AM CDT WED MAR 20 2013 TXC091-209-200537- /O.EXP.KEWX.SV.W.0022.000000T0000Z-130320T0530Z/ HAYS TX-COMAL TX- 1228 AM CDT WED MAR 20 2013 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COMAL AND CENTRAL HAYS COUNTIES WILL EXPIRE AT 1230 AM CDT... THIS STORM HAS WEAKENED BELOW SEVERE CRITERIA...BUT REMAINS A STRONG STORM CAPABLE OF PRODUCING PENNY SIZE HAIL. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT WEDNESDAY MORNING FOR SOUTH CENTRAL TEXAS. LAT...LON 2996 9822 3011 9809 3004 9782 2981 9797 TIME...MOT...LOC 0527Z 298DEG 29KT 2993 9795 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 19, 10:39 PM CDT, 1 hour 12 minutes earlier.
Area forecast discussion, Mar 19, 10:39 PM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1039 PM CDT TUE MAR 19 2013 .UPDATE... CONVECTION HAS DEVELOPED BACK FURTHER WEST OVER TOWARDS FREDERICKSBURG...AND BECOME A BIT MORE ORGANIZED WHERE SURFACE BASED CAPE VALUES HAVE SPIKED TO NEAR 1500J/KG. REFLECTIVITY AND VAD WINDS INDICATE SELY WINDS AT 2-4 THSD FEET THAT IS INCREASING THE LOW LEVEL MOISTURE. THEREFORE EXPECT THIS CONVECTION TO CONTINUE AS MOVES SEWD AND WILL AFFECT THE I35 CORRIDOR BETWEEN NEW BRAUNFELS AND AUSTIN-GEORGETOWN OVER THE NEXT ONE TO TWO HOURS AS THE CONVECTION SLIDES SEWD. SEVERE THREAT APPEARS MARGINAL AS DISCUSSED IN LATEST SWOMCD FROM SPC. NO MAJOR CHANGES AT THIS TIME. && .PREV DISCUSSION... /ISSUED 914 PM CDT TUE MAR 19 2013/ UPDATE... SHALLOW SURGE OF COLD AIR NEAR THE SURFACE WAS RESULTING IN MORE ELEVATED CONVECTION ACROSS THE FAR NRN CWA FROM LLANO TO BURNET. THE LEADING EDGE OF THE BOUNDARY WAS PUSHING SLOWLY SOUTHWARD... HOWEVER EXPECTING MOST CONVECTION REMAINING FURTHER NORTH CLOSER TO THE MID LEVEL SHORT WAVE. SEVERE THREAT HAS SHIFTED MORE TO HAIL(MARGINALLY SEVERE) MAINLY ACROSS CENTRAL TX. WILL CONSIDER REMOVING SOME WESTERN COUNTIES IN THE NEXT HOUR. QUICK LOOK AT THE 00Z NAM WAS NOT INDICATING MUCH CONVECTION DEVELOPING MUCH SOUTHWARD EITHER. PREV DISCUSSION... /ISSUED 620 PM CDT TUE MAR 19 2013/ AVIATION... VFR BEFORE STORMS MOVE INTO THE AREA THIS EVENING. BEST CHANCE FOR TSRA WILL BE AT AUS BETWEEN ABOUT 03Z AND 07Z. SLIGHTLY LESS OF A CHANCE IN THE SAN ANTONIO AREA...IF I COULD I WOULD USE A PROB30 GROUP. CIGS WITH STORMS WILL DROP TO MVFR AND CIGS WILL REMAIN THERE BEHIND THE BOUNDARY. WINDS WILL INCREASE FROM THE NORTH TO AROUND 15 KTS. SHOULD SEE IMPROVEMENT IN CIGS LATE MORNING WEDNESDAY. AT DRT NO STORMS ARE EXPECTED. VFR CONDITIONS WILL CONTINUE THROUGH THE EVENING. CIGS WILL DROP TO MVFR BY AROUND 09Z. IMPROVEMENT TO VFR BY EARLY AFTERNOON WEDNESDAY. PREV DISCUSSION... /ISSUED 335 PM CDT TUE MAR 19 2013/ SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT)... CONCERNS THROUGH TONIGHT WILL BE CENTERED ON CONVECTION CHANCES ACROSS SOUTH CENTRAL TEXAS AS AN UPPER LEVEL SHORTWAVE TROUGH MOVES IN FROM THE NORTHWEST. THE LATEST HI-RES MODELS SUGGEST CONVECTION WILL INITIATE ACROSS THE SOUTHERN EDWARDS PLATEAU/FAR NORTHWESTERN HILL COUNTRY AROUND 00Z (7 PM) AS A LEAD SHORTWAVE TROUGH ARRIVES BY EARLY THIS EVENING. SHOWER AND THUNDERSTORM ACTIVITY WILL THEN GRADUALLY SPREAD SOUTHEAST ACROSS THE REMAINDER OF SOUTH CENTRAL TEXAS THROUGH THE REMAINDER OF THE EVENING AND OVERNIGHT HOURS. A FEW OF THE STORMS COULD BE STRONG TO SEVERE...MAINLY ALONG AND NORTH OF A MOUNTAIN HOME TO SAN MARCOS TO SCHULENBURG LINE. THIS DOES INCLUDE THE AUSTIN METRO AREA. AS OF NOW...THE FAVORED TIME FOR SEVERE WEATHER WILL BE ROUGHLY 10 PM TONIGHT UNTIL 1 AM WEDNESDAY MORNING. THE MAIN CONCERNS WITH THE STRONGEST ACTIVITY WILL BE LARGE HAIL AND DAMAGING WINDS. RAIN CHANCES WILL DECREASE ON WEDNESDAY AS NORTHERLY WINDS USHER DRIER AIR INTO SOUTH CENTRAL TEXAS. LONG TERM (THURSDAY THROUGH TUESDAY)... ZONAL FLOW ALOFT REMAINS INTACT THROUGH THE REMAINDER OF THE WORK WEEK. THIS WILL RESULT IN A WARMING TREND FOR SOUTH CENTRAL TEXAS. A RETURN OF GULF MOISTURE COULD ALSO AID IN A FEW SHOWERS DEVELOPING ON THURSDAY AND FRIDAY FOR AREAS GENERALLY EAST OF HIGHWAY 281. WE WILL KEEP RAIN CHANCES LOW (20%) GIVEN A LACK OF UPPER AIR SUPPORT ACROSS OUR REGION. TEMPERATURES WILL WARM QUICKLY BY FRIDAY AS READINGS IN THE LOWER AND MID 90S RETURN TO THE RIO GRANDE WITH WIDESPREAD 80S ELSEWHERE. THE LATEST ECMWF MOS WAS PREFERRED OVER THE GFS MOS GUIDANCE. WARM CONDITIONS REMAIN INTACT ON SATURDAY AND GIVEN THE AMPLIFIED LOW-LEVEL THERMAL RIDGE AND DRYLINE MIXING EASTWARD THROUGH THE REGION...WE HAVE INCREASED HIGH TEMPERATURES FOR SATURDAY. A COLD FRONT WILL MOVE THROUGH ON SUNDAY BRINGING SOME GUSTY NORTHERLY WINDS AND DRIER AIR TO ALL AREAS. DESPITE THE COOLING BEHIND THE FRONT...TEMPERATURES WILL STILL MANAGE TO REMAIN A FEW DEGREES ABOVE NORMAL FOR MOST AREAS. TEMPERATURES FINALLY MANAGE TO DROP NEAR OF JUST BELOW NORMAL FOR EARLY NEXT WEEK AS DRY WEATHER CONTINUES. FIRE WEATHER... WESTERLY WINDS AND DRIER AIR BEGIN TO MOVE ACROSS SOUTH CENTRAL TEXAS ON FRIDAY AND SATURDAY. THE MAIN AREA OF CONCERN ON FRIDAY WILL GENERALLY REMAIN CONFINED TO THE RIO GRANDE PLAINS...WITH DRY CONDITIONS SPREADING EAST TO THE HIGHWAY 281 CORRIDOR ON SATURDAY. A COLD FRONT WILL THEN MOVE THROUGH ON SUNDAY BRINGING GUSTY NORTH WINDS AND INCREASING FIRE WEATHER CONCERNS TO ALL OF SOUTH CENTRAL TEXAS. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 56 75 53 78 64 / 50 10 10 10 20 AUSTIN BERGSTROM INTL AIRPORT 55 75 48 77 62 / 40 20 10 10 20 NEW BRAUNFELS MUNI AIRPORT 56 76 51 77 63 / 30 20 10 20 20 BURNET MUNI AIRPORT 52 71 51 75 62 / 60 10 10 10 20 DEL RIO INTL AIRPORT 63 73 59 85 62 / 10 20 10 10 10 GEORGETOWN MUNI AIRPORT 53 73 50 76 62 / 60 10 10 10 20 HONDO MUNI AIRPORT 59 77 52 79 62 / 20 20 10 10 10 SAN MARCOS MUNI AIRPORT 56 75 50 77 63 / 30 20 10 20 20 LA GRANGE - FAYETTE REGIONAL 56 76 51 77 64 / 40 20 10 20 20 SAN ANTONIO INTL AIRPORT 58 76 53 77 64 / 30 20 10 20 20 STINSON MUNI AIRPORT 59 76 53 77 64 / 30 20 10 20 20 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...05 SYNOPTIC/GRIDS...01 PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, Mar 19, 6:13 PM CDT, 5 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 613 PM CDT TUE MAR 19 2013 TXZ171>173-183>194-202>209-217>225-228-202315- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 613 PM CDT TUE MAR 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING UNTIL MIDNIGHT GENERALLY NORTH OF A LINE FROM MOUNTAIN HOME TO NEW BRAUNFELS TO SCHULENBURG. THE MAIN THREAT FROM THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE FRIDAY AND SATURDAY AFTERNOON OVER THE WESTERN HALF OF SOUTH CENTRAL TEXAS...FOR LOW RELATIVE HUMIDITY AND BREEZY WEST TO NORTHWEST WINDS. ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED FOR ALL OF SOUTH CENTRAL TEXAS ON SUNDAY AFTERNOON FOR BREEZY NORTH WINDS AND LOW RELATIVE HUMIDITY. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.
In the hours before
Special weather statement, Mar 19, 10:48 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1048 PM CDT TUE MAR 19 2013 TXZ188-190-200430- BLANCO-GILLESPIE- 1048 PM CDT TUE MAR 19 2013 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BLANCO AND SOUTHEASTERN GILLESPIE COUNTIES UNTIL 1130 PM CDT... AT 1046 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 6 MILES SOUTH OF WILLOW CITY...OR 9 MILES NORTHEAST OF FREDERICKSBURG...MOVING SOUTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BLUMENTHAL... STONEWALL... LBJ STATE PARK... ALBERT... HYE... ROCKY CREEK... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3032 9840 3011 9852 3028 9886 3044 9877 TIME...MOT...LOC 0348Z 296DEG 21KT 3032 9872
Local storm report, Mar 19, 11:13 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1113 PM CDT TUE MAR 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM HAIL SUN CITY 30.67N 97.71W
03/19/2013 E0.88 INCH WILLIAMSON TX PUBLIC
&&
EVENT NUMBER EWX1300111
SBSLocal storm report, Mar 19, 11:14 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1114 PM CDT TUE MAR 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1114 PM HAIL GEORGETOWN 30.65N 97.69W
03/19/2013 M1.00 INCH WILLIAMSON TX TRAINED SPOTTER
&&
EVENT NUMBER EWX1300112
SBSLocal storm report, Mar 19, 11:18 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1118 PM CDT TUE MAR 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM HAIL SUN CITY 30.67N 97.71W
03/19/2013 E1.50 INCH WILLIAMSON TX PUBLIC
&&
EVENT NUMBER EWX1300113
SBSLocal storm report, Mar 19, 11:21 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1121 PM CDT TUE MAR 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM HAIL 5 NNW GEORGETOWN 30.71N 97.72W
03/19/2013 E0.50 INCH WILLIAMSON TX COCORAHS
&&
EVENT NUMBER EWX1300114
SBSLocal storm report, Mar 19, 11:50 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1150 PM CDT TUE MAR 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1133 PM HAIL 9 E GEORGETOWN 30.65N 97.53W
03/19/2013 M1.00 INCH WILLIAMSON TX COCORAHS
&&
EVENT NUMBER EWX1300115
SBSThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 7:21 PM CDT | Special Weather Statement | EWX | Burnet | 39 min |
| Mar 19, 8:05 PM CDT | Special Weather Statement | EWX | Williamson | 40 min |
| Mar 19, 10:29 PM CDT | Special Weather Statement | EWX | Burnet | 46 min |
| Mar 19, 10:40 PM CDT | Special Weather Statement | EWX | Blanco | 50 min |
| Mar 19, 10:48 PM CDT | Special Weather Statement | EWX | Blanco | 42 min |
| Mar 19, 11:02 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Hays, Travis | 43 min |
| Mar 19, 11:09 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 51 min |
| Mar 19, 11:11 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Comal, Gillespie, Hays, Kendall | 49 min |
| Mar 20, 12:22 AM CDT | Severe Thunderstorm Warning | EWX | Lee | 23 min |
| Mar 20, 12:37 AM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Comal, Gonzales, Guadalupe, Hays | 38 min |
| Mar 20, 12:43 AM CDT | Severe Thunderstorm Warning | EWX | Lee | 32 min |
| Mar 20, 1:00 AM CDT | Special Weather Statement | EWX | Bastrop | 45 min |
| Mar 20, 1:28 AM CDT | Special Weather Statement | EWX | Burnet | 47 min |
| Mar 20, 2:01 AM CDT | Severe Thunderstorm Warning | EWX | Burnet, Travis, Williamson | 44 min |
| Mar 20, 2:32 AM CDT | Severe Thunderstorm Warning | EWX | Travis, Williamson | 43 min |
| Mar 20, 3:01 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Fayette, Lee, Travis, Williamson | 44 min |
| Mar 20, 3:34 AM CDT | Special Weather Statement | EWX | Blanco | 41 min |
| Mar 20, 3:44 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Fayette, Lee | 31 min |
| Mar 20, 4:10 AM CDT | Special Weather Statement | EWX | Maverick | 50 min |
| Mar 20, 4:14 AM CDT | Severe Thunderstorm Warning | EWX | Fayette, Lee | 16 min |
| Mar 20, 4:46 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick, Zavala | 44 min |
| Mar 20, 5:12 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick, Zavala | 48 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.